Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 25, 2015, 3:49 AM CDT for Champaign County, Piatt County, Illinois. It was in force for 5 hr. 37 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 3:49 AM CDT (08:49 UTC)
- Expired
- Jun 25, 2015, 8:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, Piatt County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:00 AM CDT | HEAVY RAIN 1.02 | Cisco, IL | 24-HOUR TOTAL |
| Jun 25, 6:00 AM CDT | HEAVY RAIN 1.51 | Ogden, IL | 24-HOUR TOTAL |
| Jun 25, 6:45 AM CDT | HEAVY RAIN 2.45 | 2 Wsw Homer, IL | COCORAHS STATION HOMER 2.0 WSW /IL-CP-80/ |
| Jun 25, 6:55 AM CDT | HEAVY RAIN 1 | 2 S Lodge, IL | COCORAHS STATION MONTICELLO 3.8 NNE /IL-PT-17/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 1.19 | De Land, IL | 24-HOUR TOTAL |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 1.22 | 3 Se Cisco, IL | COCORAHS STATION MONTICELLO 6.5 WSW /IL-PT-6/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 1.25 | 4 N Cerro Gordo, IL | COCORAHS STATION CERRO GORDO 3.9 N /IL-PT-14/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 1.6 | 3 S Mansfield, IL | COCORAHS STATION MANSFIELD 3.1 S /IL-PT-16/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 1.71 | 2 Sw Savoy, IL | 24-HOUR TOTAL |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 1.71 | Willard Airport, IL | 24-HOUR TOTAL |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 1.76 | 3 Wsw Savoy, IL | COCORAHS STATION CHAMPAIGN 4.8 SSW /IL-CP-98/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 1.82 | 3 Wsw Mansfield, IL | COCORAHS STATION MANSFIELD 3.0 WSW /IL-PT-13/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.03 | 1 Wnw Lake Of The Woods, IL | COCORAHS STATION MAHOMET 1.7 NNE /IL-CP-59/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.04 | 2 N Homer, IL | COCORAHS STATION HOMER 2.0 N /IL-CP-1/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.06 | 1 S Mahomet, IL | COCORAHS STATION MAHOMET 1.2 S /IL-CP-92/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.13 | 2 Ene Philo, IL | COCORAHS STATION PHILO 1.9 ENE /IL-CP-29/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.13 | 4 Ese Urbana, IL | COCORAHS STATION URBANA 4.2 ESE /IL-CP-95/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.49 | 1 Sse Urbana, IL | COCORAHS STATION URBANA 0.9 SSE /IL-CP-58/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.53 | 1 Nw Savoy, IL | COCORAHS STATION CHAMPAIGN 2.4 S /IL-CP-90/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.59 | 2 Wnw Champaign, IL | COCORAHS STATION CHAMPAIGN 2.5 WNW /IL-CP-67/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.66 | 2 Sse Urbana, IL | COCORAHS STATION URBANA 1.6 SSE /IL-CP-105/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.68 | 1 E Savoy, IL | COCORAHS STATION CHAMPAIGN 3.5 SSE /IL-CP-49/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.82 | 1 N Sidney, IL | COCORAHS STATION SIDNEY 0.9 N /IL-CP-37/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.83 | 1 Ssw Champaign, IL | COCORAHS STATION CHAMPAIGN 1.3 SSW /IL-CP-28/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.84 | 1 Sw Champaign, IL | COCORAHS STATION CHAMPAIGN 0.7 SW /IL-CP-53/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 2.93 | Champaign, IL | COCORAHS STATION CHAMPAIGN 0.3 NNW /IL-CP-103/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 3.02 | 2 Nnw Champaign, IL | 24-HOUR TOTAL |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 3.02 | 2 Nnw Champaign, IL | COCORAHS STATION CHAMPAIGN 2.3 NNW /IL-CP-47/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 3.07 | 1 Ne Champaign, IL | 24-HOUR TOTAL |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 3.07 | 1 Ne Champaign, IL | COCORAHS STATION CHAMPAIGN 0.9 NE /IL-CP-94/ |
| Jun 25, 7:00 AM CDT | HEAVY RAIN 3.16 | 3 Se Urbana, IL | 24-HOUR TOTAL |
| Jun 25, 7:10 AM CDT | HEAVY RAIN 2.47 | 2 Nw Homer, IL | COCORAHS STATION HOMER 2.0 NW /IL-CP-104/ |
| Jun 25, 8:00 AM CDT | HEAVY RAIN 1 | 2 Sse Lodge, IL | COCORAHS STATION MONTICELLO 3.5 NNE /IL-PT-1/ |
| Jun 25, 8:00 AM CDT | HEAVY RAIN 1.44 | 4 Nne White Heath, IL | COCORAHS STATION WHITE HEATH 3.7 NNE /IL-PT-8/ |
| Jun 25, 8:00 AM CDT | HEAVY RAIN 2.03 | 1 Ssw Saint Joseph, IL | COCORAHS STATION ST. JOSEPH 0.9 SSW /IL-CP-31/ |
| Jun 25, 8:00 AM CDT | HEAVY RAIN 2.47 | 1 Nw Savoy, IL | COCORAHS STATION CHAMPAIGN 2.5 S /IL-CP-62/ |
| Jun 25, 8:00 AM CDT | HEAVY RAIN 2.7 | 1 Nne Savoy, IL | COCORAHS STATION CHAMPAIGN 2.4 SSE /IL-CP-64/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
122
WGUS53 KILX 250849
FFWILX
ILC019-147-251345-
/O.NEW.KILX.FF.W.0035.150625T0849Z-150625T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
349 AM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PIATT COUNTY IN CENTRAL ILLINOIS...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 845 AM CDT
* AT 348 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHAMPAIGN...URBANA...MONTICELLO...SAVOY...MAHOMET...ST. JOSEPH...
TOLONO...BEMENT...PHILO...SIDNEY...HOMER...THOMASBORO...
MANSFIELD...OGDEN...PESOTUM...DE LAND...BONDVILLE...BROADLANDS...
WHITE HEATH AND LAKE OF THE WOODS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH IS POSSIBLE IN THE
WARNED AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 221 AND 246.
INTERSTATE 72 BETWEEN MILE MARKERS 158 AND 182.
INTERSTATE 74 BETWEEN MILE MARKERS 162 AND 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3989 8795 3994 8873 4008 8872 4010 8870
4010 8869 4012 8869 4027 8857 4026 8816
4016 8795
$$
ONTON1 follow-up statement
882
WGUS73 KILX 251333
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT THU JUN 25 2015
ILC019-147-251343-
/O.CAN.KILX.FF.W.0035.000000T0000Z-150625T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIATT-CHAMPAIGN-
833 AM CDT THU JUN 25 2015
...THE FLASH FLOOD WARNING FOR PIATT AND CHAMPAIGN COUNTIES IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3989 8795 3994 8873 4008 8872 4010 8870
4010 8869 4012 8869 4027 8857 4026 8816
4016 8795
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:17 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 25, 3:17 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 317 AM CDT THU JUN 25 2015 .SHORT TERM...(TODAY) ISSUED AT 317 AM CDT THU JUN 25 2015 07Z/2AM SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED OVER SOUTHWEST IOWA...WITH STATIONARY FRONTAL BOUNDARY ARCING SOUTHEASTWARD INTO WESTERN KENTUCKY. VWP NETWORK SHOWS 40-45KT 850MB JET ORIENTED FROM EASTERN KANSAS ACROSS MISSOURI...FEEDING THE ONGOING MCS ACROSS EASTERN IOWA INTO CENTRAL ILLINOIS. LOW-LEVEL AIRMASS REMAINS QUITE STABLE DUE TO WIDESPREAD SHOWERS/THUNDER EARLIER IN THE DAY KEEPING THE FRONT/OUTFLOW BOUNDARY SUPPRESSED WELL TO THE SOUTH. AS A RESULT...STORMS WILL REMAIN ELEVATED AS THEY SPREAD E/SE ACROSS THE KILX CWA EARLY THIS MORNING. MAIN THREATS WILL BE PROLIFIC LIGHTNING AND LOCALIZED FLASH FLOODING...WITH PERHAPS AN ISOLATED WIND GUST OF 30-50 MPH WITH THE STRONGEST STORMS. WILL CARRY LIKELY TO CATEGORICAL POPS THROUGH MID-MORNING AS THE MCS MOVES ACROSS THE AREA. AFTER THAT...PRECIP CHANCES WILL DECREASE SUBSTANTIALLY FROM MIDDAY THROUGH THE AFTERNOON HOURS. BIG QUESTION WILL BE WHETHER OR NOT ATMOSPHERE WILL DESTABILIZE SUFFICIENTLY IN THE WAKE OF THE MORNING CONVECTION TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS LATER TODAY. MOST MODEL GUIDANCE SUPPORTS AT LEAST SCATTERED ACTIVITY...ALTHOUGH THINK AREAL COVERAGE WILL REMAIN LIMITED DUE TO THE RELATIVELY STABLE AIRMASS. WILL THEREFORE ONLY MENTION CHANCE POPS THIS AFTERNOON...WITH HIGH TEMPERATURES RANGING FROM THE LOWER 80S FAR NORTH AROUND GALESBURG AND LACON TO THE LOWER 90S SOUTH OF I-70. && .LONG TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 317 AM CDT THU JUN 25 2015 A RELATIVE LULL IN PRECIP CHANCES WILL CONTINUE THROUGH TONIGHT...AS SHORT-WAVE RIDGING DEVELOPS BEHIND THE DEPARTING WAVE TODAY. THE NEXT UPSTREAM SHORT-WAVE CURRENTLY EVIDENT ON WATER VAPOR IMAGERY OVER THE NORTHERN ROCKIES WILL TRACK SOUTHEASTWARD TONIGHT INTO FRIDAY...INTERACTING WITH A COLD FRONT TO PRODUCE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THIS FEATURE HAS BEEN DELAYED SLIGHTLY FROM PREVIOUS FORECASTS AND IS NOW EXPECTED TO TRACK ALONG THE BOUNDARY DURING THE DAY FRIDAY...SUPPORTING LIKELY POPS ACROSS ALL BUT THE FAR NORTHERN KILX CWA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH FRIDAY EVENING BEFORE THE WAVE DEPARTS...SO A FLASH FLOOD WATCH MAY NEED TO BE CONSIDERED BY LATER SHIFTS. ALL MODEL SOLUTIONS SHOW PRECIP EXITING ILLINOIS BY DAWN SATURDAY...SO HAVE LOWERED POPS CONSIDERABLY AFTER MIDNIGHT. THE REMAINDER OF THE EXTENDED WILL BE DOMINATED BY A DEEP UPPER- LEVEL TROUGH OVER THE MIDWEST/GREAT LAKES...RESULTING IN BELOW NORMAL TEMPERATURES THROUGH THE PERIOD. DRY WEATHER WILL BE THE RULE FOR BOTH SATURDAY AND SUNDAY...WITH HIGHS ONLY IN THE UPPER 70S. MODELS CONTINUE TO ADVERTISE A FAIRLY POTENT WAVE DIGGING SOUTHEASTWARD INTO THE BASE OF THE TROUGH EARLY NEXT WEEK...WHICH WILL BRING THE NEXT CHANCE FOR SHOWERS INTO THE AREA. GFS IS THE FASTEST WITH THIS FEATURE...POTENTIALLY BRINGING PRECIP INTO THE WESTERN CWA AS EARLY AS SUNDAY AFTERNOON. MEANWHILE...ECMWF REMAINS ABOUT 12 HOURS SLOWER...FOCUSING RAIN CHANCES SUNDAY NIGHT INTO MONDAY. AT THIS POINT...WILL STICK WITH THE MORE CONSISTENT ECMWF. AFTER THAT...A SERIES OF VERY WEAK DISTURBANCE WILL PASS THROUGH THE REGION AS THE TROUGH REMAINS IN PLACE...HOWEVER NONE OF THEM APPEAR STRONG ENOUGH TO WARRANT A MENTIONABLE POP. WILL THEREFORE GO WITH A DRY FORECAST WITH TEMPS REMAINING IN THE UPPER 70S AND LOWER 80S THROUGH THURSDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1216 AM CDT THU JUN 25 2015 A THUNDERSTORM COMPLEX WILL SPREAD EASTWARD ACROSS CENTRAL IL TAF SITES FROM 06-08Z BRINGING PERIODS OF IFR/MVFR CIGS/VSBYS AS WELL AS POTENTIAL FOR GUSTY AND VARIABLE WINDS...WHICH COULD BECOME IN EXCESS OF 40 KTS BRIEFLY. CURRENT TRENDS FAVOR A FEW HOURS OF POTENTIALLY INTENSE THUNDERSTORMS FROM AROUND 06-12Z FOR WHICH TEMPO GROUPS WITH GUSTY/VARIABLE WINDS AND IFR VSBYS HAVE BEEN INCLUDED IN 06Z TAFS. AFTERWARD...MVFR CEILINGS AND SCT SHOWERS WILL CONTINUE UNTIL TOWARD 00Z FRIDAY AS A COLD FRONT SETLLING SOUTHEAST THROUGH THE AREA WILL BEGINS TO BRING DECREASING SHOWER ACTIVITY AND LOW CLOUD COVER. WINDS E-SE 5-10 KTS VEERING TO SW OVERNIGHT...THEN N AFTER COLD FRONT AFTER AROUND 00Z. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ILZ027>031- 036>038-040-041-047>050. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...ONTON
Hazardous weather outlook, Jun 24, 3:33 PM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT WED JUN 24 2015 ILZ027>031-036>038-251100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 333 PM CDT WED JUN 24 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING AND AGAIN LATE TONIGHT. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS LATE TONIGHT WHEN A STRONG STORM COMPLEX IS EXPECTED TO TRACK ACROSS THE AREA. THE PRIMARY SEVERE WEATHER THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND TORRENTIAL RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE AS THE STORMS APPROACH LATE TONIGHT. MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE ALONG THE ILLINOIS RIVER...WITH MINOR FLOODING DEVELOPING ON THE SPOON RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY...AND AGAIN FROM LATE SUNDAY INTO TUESDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER THROUGH THE PERIOD...WITH FLOODING SUBSIDING ON THE SPOON RIVER BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 10 PM AND 3 AM. ILZ040>057-061-251100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY- VERMILION- 333 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATE TONIGHT SOME OF THE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND TORRENTIAL RAINFALL THE PRIMARY THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE AS THE LINE OF STORMS APPROACH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY. SOME OF THE STORMS MAY BE SEVERE ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS ARE ANTICIPATED FROM LATE SUNDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 11 PM AND 4 AM ILZ062-063-066>068-071>073-251100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 333 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WIND GUSTS AND ISOLATED AREAS OF HEAVY RAIN POSSIBLE. MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH... AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS CAN BE EXPECTED THURSDAY INTO FRIDAY. SOME OF THE STORMS MAY BE SEVERE ON THURSDAY. ANOTHER ROUND OF THUNDERSTORMS ARE ANTICIPATED FROM LATE SUNDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...PRIMARILY BETWEEN 1 AM AND 6 AM MILLER
In the hours before
Special weather statement, Jun 25, 1:31 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
131 AM CDT THU JUN 25 2015
ILZ036-250715-
FULTON-
131 AM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR FULTON COUNTY UNTIL 215 AM CDT...
AT 130 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF AVON...OR 24 MILES WEST OF CANTON...MOVING SOUTHEAST
AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CANTON...LEWISTOWN...CUBA...AVON...VERMONT...ST. DAVID...FAIRVIEW...
IPAVA...TABLE GROVE...DUNFERMLINE...BERNADOTTE...SMITHFIELD...
BRYANT...MARIETTA...ELLISVILLE...FIATT...DUNCAN MILLS...MARBLETOWN
AND LITTLE AMERICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 4068 9045 4069 9044 4058 8988 4020 9018
4027 9045
TIME...MOT...LOC 0630Z 298DEG 34KT 4049 9049
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:12 PM CDT | River Flood Warning | ILX | Fulton | 5 days |
| Jun 25, 1:31 AM CDT | Special Weather Statement | ILX | Fulton | 44 min |
| Jun 25, 4:33 AM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 5 hr |
| Jun 25, 5:00 AM CDT | Special Weather Statement | ILX | Edgar | 45 min |
| Jun 25, 7:53 AM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| Jun 25, 10:02 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 6 days |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.